# SDR SWI2023F00410

- Difficulty date: August 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 FRAME ATTACH ANGLE AT STRG 19L HAS CORROSION    (C-CHECK RO 10/4/2023)   ATTACH ANGLE (CLEAT) ON FS295 STGR 19L FOUND TO BE OUT OF LIMITS REF. CRJ-700 SRM, 53-00-00-101-001-A01. REMOVED AND REPLACED CLEAT AT FS295 STGR19L REF. CRJ-700 SRM, 51-42-06-001-001-A01 AND DWG SH670-31550 REV-G. COMPLIED WITH TASK CARD 51-900-1002-SKY.
